Get your Health question answered in 3 easy steps

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling strange sensation in arm. Got relief after taking ativan. What is causing this?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13009 Questions

default
Posted on Sat, 8 Dec 2012 in Bones, Muscles and Joints
Question: Last night I had a strange feeling in my arm like getting hit in the funny bone that reverberated to my stomach, which felt like a panic attack. I was trying to sleep when it happened. It happened repeatedly, and I was up until 3 a.m. when I took some Ativan and it stopped. YYYY@YYYY
doctor
Answered by Dr. Rakhi Tayal 2 hours later
Hello,
Thanks for posting your query.
The feeling that you had could be due to vitamin B complex deficiency, electrolyte imbalance or anxiety. If it is a one time symptom then there is nothing to worry and you can wait for it to subside spontaneously. In case the feeling is recurrent then taking Vitamin B complex supplements and a mild anti anxiety drug with low day time sedation after consulting your physician will help.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Anesthesia

doctor1 MD

Hi. I received general anesthesia for a minor surgical procedure eight days ago. I've noticed that my urine has a strong odor to it--it was particularly powerful the same day of my surgery but it is still lingering. Is it likely that I am smelling the anesthesia being voided from my system? I have no other symptoms and feel fine. Thanks in advance for your help!

doctor1 MD

I have a close friend that was in a serious auto accident ... brain buise is what they have told us. He has been sedated with propofol now on fentanyl . Seems extremely aggitated and much anxiety. when they lighten his meds to try to wake him up a little/ Does this sound correct. He is in ICU but was wondering if someone read to him or played soft music it would have a calming effect.

doctor1 MD

My brother,s heart stopped for 15 mins while under high bp and afib. Now he is under heavy sedation and bp is normal. Could he have had a brain damage. Yesterday his body kept shaking twitching and now is better but he is also sedated. He started a fever today. Is this life threating

Thanks

doctor1 MD

Just curious....I recently had an endoscopy performed given "conscience sedation". Apparently, I "woke up" during the procedure (though I have no memory of it) and began grabbing the instrument out of my mouth and fighting with the nursing staff. I now have to have another procedure underr general anethesia. Why was the conscience sedation ineffective and why did I wake up during the procedure fighting?

doctor1 MD

i was in renal and liver failure due large vol blood loss surgery 8 days before rec 2 abc transfusion all organs compromised and prescribed hydrocortisone 10 egg day but i have a 50-50 shot to survive this med is effect kidneys and liver red blood...

doctor1 MD

What does a mastoidectomy involve? What type of care is required before and after such a procedure?

doctor1 MD

hi im having a kidney stone removed and a new stent put in but i found out i have an enlarged heart i was told that you cant use anasthsia on an enlarged heart also will they send me to a cardologist before surgery how long does it take to get an...